Journal of Materials Science Letters

, Volume 18, Issue 17, pp 1441–1443

On the estimation of percentiles of the Weibull distribution

  • E. Barbero
  • J. Fernández-Sáez
  • C. Navarro
Article

DOI: 10.1023/A:1006635810580

Cite this article as:
Barbero, E., Fernández-Sáez, J. & Navarro, C. Journal of Materials Science Letters (1999) 18: 1441. doi:10.1023/A:1006635810580

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • E. Barbero
  • J. Fernández-Sáez
  • C. Navarro

There are no affiliations available